# SDR CALA2013093091582

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,295 hours, 23,580 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Missing
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT HISSING ON WINDSHIELD.  SOUNDS SIMILAR TO AN INTENSE RAINSTORM.  FOUND CAPTAIN`S SLIDING WINDOW PRESSURE SEAL MISSING SEALANT ON  OTBD SIDE.  APPLIED FILLET SEAL IAW MM 56-11-53.
